Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Positional vertigo, dizziness, shivering hands, prescribed Diligan. Cause?

My mother is 85yrs old, since 3 months she is suffering from positional vertigo only when she rests her head on the pillow to sleep she feels dizzy and then when she tries to sit up that time her dizziness increases, she is under medication of certain 16 mg for 2 months and also under vitamin injections , she is much better now plus after a few tests, she was diagnosed with thyroid and has started taking eltroxin 100 mg for the past 3 weeks. Today she has suddenly felt the same dizziness quite severe and her hands have also been shivering . She has been advised diligan tablet along with stugeron forte and has been given an injection of adoforan with stemetil. I would appreciate if you could tell me the cause for this.
Asked On : Fri, 3 Aug 2012
Answers:  1 Views:  668
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Dear friend, welcome to HCM.

it seems a part of the same BPPV. differentials would be posterior circulation (V-B) insufficiency of the brain, low BP, anaemia etc. have all these been checked?

surely a positional vertigo?

pl. see your doctor for evaluation.

Take care and pl. keep me posted on your progress.
Answered: Fri, 3 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor